Comment on “Perturbation Analysis of the Nonlinear Matrix Equation ”
Maher Berzig and
Erdal Karapınar
Abstract and Applied Analysis, 2013, vol. 2013, 1-2
Abstract:
We show that the perturbation estimate for the matrix equation due to J. Li, is wrong. Our discussion is supported by a counterexample.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/891840.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/891840.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:891840
DOI: 10.1155/2013/891840
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().